# SDR USAA2014041500002

- Difficulty date: April 14, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 42,650 hours, 24,174 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 20 EMERGENCY FLOOR LIGHT INOPERATIVE.  REPLACED SEAT HARNESS AT ROW 20, OPERATIONS CHECKED OK.
